Research ArticleOpen accessA Mathematical Model and Analysis for the COVID-19 InfectionJonathan Tsetimi, Marcus Ifeanyi Ossaiugbo, Augustine AtonujeJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jun 2022 · 6,023 accessesView PDFCite
Author
1 article in our journalsJonathan Tsetimi
Department of Mathematics, Faculty of Science, Delta State University, Abraka, NigeriaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.